# SDR YENA2024080601088

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 88,985 hours, 32,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EMERGENCY LIGHTS OPERATIONAL TEST NOT SATISFACTORY IN L2 EMERGENCY ESCAPE SLIDE; ESCAPE SLIDE /RAFT AFT DOOR LH WAS REPLACED IAW AMM 25-62-44-00-012-A AND IAW AMM 25-62-44-400-007-A REV 101 DATE MAY 01/2024 WORK PERFORM BY MEXICANA WO#131-2003 S/N 641.
